MAUDE Adverse Event Report: OLYMPUS VIETNAM CO. LTD. SINGLE USE LIGATING DEVICE

OLYMPUS VIETNAM CO. LTD. SINGLE USE LIGATING DEVICE
Model Number HX-400U-30
Medical Device Problem Codes Firing Problem (4011); Premature Separation (4045)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/08/2025
Type of Reportable Event Serious Injury
Event or Problem Description
This is report 1 of 2: it was reported that during a procedure, there was an attempt to use a ligating device.The ligating device was prematurely deployed and fell out of the lesion.There as an attempt to retrieve the loop with forceps through the instrument channel of the scope but nothing was found and the procedure was closed.The scope was reprocessed as usual.A few days later, after a case, with no reported issues of the scope, during reprocessing, the loop dropped out of the instrument channel and disposed of.Leakage testing was conducted and no issue to be found.There was no harm or injury to the patient.
 
Additional Manufacturer Narrative
Based on the results of the investigation, and since the device was not returned for evaluation, the definitive root cause of the reported issue could not be determined.Olympus will continue to monitor field performance for this device.
 
Additional Manufacturer Narrative
This report is being supplemented to provide a correction to h6.Olympus will continue to monitor field performance for this device.
 
Event or Problem Description
There was an attempt to retrieve the loop in the stomach.

Brand Name
SINGLE USE LIGATING DEVICE
Common Device Name
SINGLE USE LIGATING DEVICE
Manufacturer (Section D)
OLYMPUS VIETNAM CO. LTD.
8 street, long thanh ind. zone
an phuoc commune
dong nai province 81000 0
VM  810000
Manufacturer (Section G)
OLYMPUS VIETNAM CO. LTD.
8 street, long thanh ind. zone
an phuoc commune
dong nai province 81000 0
VM   810000
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key24082993
Report Number3008040402-2026-00014
Device Sequence Number5815782
Product Code MND
UDI-Device Identifier04953170368615
UDI-Public04953170368615
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
CLASS2-EXMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberHX-400U-30
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/16/2025
Supplement Date Received by Manufacturer02/27/2026
Initial Report FDA Received Date01/15/2026
Supplement Report FDA Received Date03/05/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown